# SDR IPXA12671231

- Difficulty date: January 16, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 37,585 hours, 11,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T310096G
- Part serial: 000080
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, RT WING OTBD FLAP INBD LWR AFT PANEL INTERNAL SURFACE.  FOUND DELAMINATED METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, SHEET 2, REV 52.
